# SDR ASAA2022030637638

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,189 hours, 16,200 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: L Wing Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, LEFT AFT FUEL PUMP LIGHT ILLUMINATED DIMLY. WHEN TURNED OFF, ILLUMINATED BRIGHT. GROUNDED - YES. REF B737-800 FIM 28-22 TASK 803 STEP H BOOST PUMP DOES NOT OPERATE, UPON REMOVING CONNECTOR D868 LOW PRESSURE LIGHT EXTINGUISHED. REMOVED & REPLACED LEFT AFT BOOST PUMP PRESSURE SWITCH REF B737-800 AMM 28-42-11, LEAK CHECK GOOD, OPS CHECK GOOD REF AMM 28-42-11.
